A transformation of certain infinite series based on the non-local derangement identity

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/89855

Show full item record


Title: A transformation of certain infinite series based on the non-local derangement identity
Author: Genčev, Marian
Date issue: 2011
Citation: The Ramanujan journal. 2011, vol. 25, issue 3, p. 369-387.
URI: http://hdl.handle.net/10084/89855
ISSN: 1382-4090
1572-9303
DOI: 10.1007/s11139-011-9303-4
URI: http://dx.doi.org/10.1007/s11139-011-9303-4
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics